# SDR 2023FA0000753

- Difficulty date: November 10, 2023
- Submitted: November 10, 2023
- Operation: General aviation
- Make and model: Raythn HAWKER900XP
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: None
- Location: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANY HAWKER AIRCRAFT THAT HAS WINGLETS WILL RUN OUT OF NOSE DOWN TRIM IF IT IS NOT SET TO FULL AVAILABLE TRAVEL WITH THE TOLERANCE.  TRAVELS AS STATED IN THE AMM ARE 1 DEGREE 45 MIN +/- 15 MIN.  IF TRAVELS ARE SET TO NOMINAL (1 DEG 45 MIN) THEN IT WILL RUN OUT OF AVAILABLE TRIM.  TRAVELS NEED TO BE ADJUSTED TO 2 DEGREES (1 DEG 45 MIN + 15 MIN) TO ALLOW FOR PROPER OPERATION AND FLIGHT CHARACTERISTICS.  THIS IS NOT STATED IN THE AMM AND ONLY IS KNOWN BY TRIBAL KNOWLEDGE.  THIS WILL APPLY TO ANY 900XP. 750XP AND 800/850XP WITH FACTORY WINGLETS.
